# SDR DALA2018121707228

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 82,751 hours, 37,571 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 673, L/P 0864129) #1 ENGINE RIGHT TR HALF HAS A DAMAGED BRACKET, FWD OF THE OPEN ACTUATOR. REMOVED DAMAGE AND IS W/I LIMITS PER B777 SRM 54-31-01 ALLOWABLE DAMAGE.
